Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 75, NWS Pueblo, CO

June 20, 2008El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 20, 2008, 2:50 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2008, 2:50 PM MDT (20:50 UTC)
Expired
Jun 20, 2008, 3:27 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties El Paso County, CO, Pueblo County, CO

What was reported inside it

TimeReportWhereRemark
Jun 20, 2:52 PM MDTHAIL 0.757 S Fountain, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 11:56 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 202050
SVRPUB
COC041-101-202145-
/O.NEW.KPUB.SV.W.0075.080620T2050Z-080620T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  EXTREME NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 345 PM MDT...

* AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
  LOCATED OVER SOUTH CENTRAL EL PASO COUNTY...OR ABOUT 20 MILES NORTH
  OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 16 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
  SOUTH CENTRAL EL PASO COUNTY AND EXTREME NORTH CENTRAL PUEBLO
  COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3847 10439 3847 10480 3863 10476 3867 10460
TIME...MOT...LOC 2050Z 313DEG 14KT 3856 10464

$$
2 follow-up statements
000 
WWUS55 KPUB 202110
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT FRI JUN 20 2008

COC041-101-202145-
/O.CON.KPUB.SV.W.0075.000000T0000Z-080620T2145Z/
PUEBLO CO-EL PASO CO-
308 PM MDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL EL PASO AND EXTREME NORTH CENTRAL PUEBLO
COUNTIES...

AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED OVER EXTREME SOUTH CENTRAL EL PASO COUNTY...OR 17 MILES
NORTH OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 16 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME NORTH 
CENTRAL PUEBLO COUNTY. THE STORM WILL PRODUCE WIND GUSTS OF 60 MPH 
AND HAIL UP TO NICKEL SIZED AT IT MOVES TO NORTHERN SECTIONS OF 
PUEBLO AND PUEBLO WEST. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3847 10439 3847 10480 3863 10476 3867 10460
TIME...MOT...LOC 2108Z 313DEG 14KT 3851 10457

$$
000 
WWUS55 KPUB 202127
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MDT FRI JUN 20 2008

COC041-101-202137-
/O.CAN.KPUB.SV.W.0075.000000T0000Z-080620T2145Z/
PUEBLO CO-EL PASO CO-
327 PM MDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL EL PASO AND EXTREME NORTH CENTRAL PUEBLO COUNTIES...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3847 10439 3847 10480 3863 10476 3867 10460
TIME...MOT...LOC 2127Z 313DEG 14KT 3846 10450

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:56 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 20, 12:56 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1256 PM MDT FRI JUN 20 2008

.UPDATE...UPDATED FOR SEVERE THUNDERSTORM WATCH NUMBER 584 ACROSS
THE SOUTHEAST PLAINS AND ADJACENT MOUNTAINS THROUGH 7 PM MDT.

&&

.SHORT TERM...ADDED SEVERE WEATHER WITH PRIMARY THREAT LARGE HAIL
TO ALL SOUTHEAST PLAINS GRIDS.

.LONG TERM...NO UPDATES AT THIS TIME.

&&

.AVIATION...NO UPDATES AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 417 AM MDT FRI JUN 20 2008/

SHORT TERM...
(TODAY AND TONIGHT)

CURRENTLY...STILL HAVE A FEW -SHRA OVER THE FAR SOUTHEAST PLAINS AS
OF 0930Z...AS SEEMLY ENDLESS STREAM OF WEAK UPPER ENERGY ROUNDING
THE UPPER RIDGE INTERACTS WITH LEFTOVER BOUNDARIES FROM EARLIER
CONVECTION. VERY WEAK UPSLOPE SURGE AT THE SURFACE...WHICH HAS
BROUGHT 50F DEWPOINTS BACK TO THE EASTERN MOUNTAINS...LOOKS TO BE
FADING AWAY EARLY THIS MORNING...WITH WEAK DRAINAGE FLOWS
REDEVELOPING. WATER VAPOR AND FOG PRODUCT SATELLITE IMAGES REVEAL
SEVERAL INTERESTING MID LEVEL WESTWARD PROPAGATING WAVES MOVING
ACROSS THE AREA...LIKELY ORIGINATING FROM THE LARGE MCS IN TX.
WOULDNT BE TOO SURPRISED IF THESE ENHANCE CONVECTION LATER THIS
AFTERNOON IF THEY LINGER OVER SRN COLORADO.

TODAY...HAVE ADDED SOME LOW POPS TO THE MORNING PERIOD OVER THE FAR
SOUTHEAST TO ACCOUNT FOR ONGOING CONVECTION...THOUGH EXPECT THIS
ACTIVITY TO FADE AWAY FAIRLY QUICKLY AFTER SUNRISE. LATEST NAM KEEPS
WINDS EASTERLY ALL DAY OVER THE PLAINS...WHICH ALLOWS LOW LEVEL
MOISTURE AND INSTABILITY TO MAXIMIZE ALONG AND JUST EAST OF I-25 IN
THE AFTERNOON...WITH A NICE RIBBON OF 1000 J/KG DEVELOPING OVER THE
AREA BY 21Z. 06Z RUN HAS INCREASED SURFACE WIND SPEEDS AS
WELL...LEADING TO RATHER HEALTHY AREA OF 50-60 KNOT 0-6 KM SHEAR
OVER MUCH OF THE EAST BY 00Z. FAIRLY SIGNIFICANT PV LOBE APPROACHES
FROM THE NW LATE IN THE AFTERNOON...AIDING IN UPWARD MOTION. SUSPECT
WELL SEE A LITTLE MORE WIDESPREAD CONVECTION TODAY VERSUS THE PAST
COUPLE DAYS...SO BUMPED UP POPS TO CHANCE CATEGORY MUCH OF THE EAST
AFTER 18Z. ALSO ADDED SEVERE TO AREAS EAST OF I-25...AS WEVE HAD
SEVERE HERE THE LAST 3 DAYS AND SEE NO REASON IT WONT HAPPEN ONCE
AGAIN. ISOLATED TSRA AT BEST OVER THE MOUNTAINS AND VALLEYS FARTHER
WEST...AS MOISTURE GETS VERY S51OW WEST OF I-25.

TONIGHT...200-400 MB PV LOBE REMAINS OVER THE EASTERN HALF OF THE
AREA THROUGH THE NIGHT...WHICH COULD KEEP TSRA GOING WELL PAST
MIDNIGHT ON THE PLAINS. BUMPED UP POPS EAST OF I-25 IN THE 00Z-06Z
TIMEFRAME...AND EXPANDED POPS SLIGHTLY WESTWARD ON THE PLAINS AFTER
06Z.  --ETP--

LONG TERM...
(SATURDAY THROUGH THURSDAY)

PV LOBE EXITS EASTERN CO SAT MORNING...THUS COULD BE ONGOING
CONVECTION IN THE AM ACROSS SE CORNER...THOUGH 06Z NAM SEEMS TO
HAVE BACKED OFF ON THIS WITH MOST OF THE CONVECTION ALREADY SOUTH
OF THE AREA BY 12Z. MODELS DRY OUT LOW LVLS BEHIND FEATURE FOR SAT
AFTN WITH LESS UPPER LEVEL FORCING EVIDENT ALOFT. STILL EASTERLY
LOW LVL UPSLOPE FLOW KEEPS SOME MODERATE LOW LVL MOISTURE ACROSS
THE SE PLAINS WITH DEW POINTS IN THE LOWER 40S TO NEAR 50 ALONG
THE BORDER. SBCAPES SAT AFTN RUN AROUND 500-1400 J/KG WITH WEAKER
DEEP LAYER SHEARS DUE TO WEAKER FLOWS ALOFT. SUSPECT AFTN TSTORM
COVERAGE WILL BE LESS WIDESPREAD (10-20 POPS LOOK TO COVER IT)
WITH TSTORM TYPE LIKELY TO BE MULTICELLULAR. COULD SEE AN ISOLATED
SVR STORM...ESP ALONG THE SRN BORDER WHERE DEW POINTS ARE THE
HIGHEST AND CAPES WILL BE BETTER. WITH LITTLE LIFT TO SUSTAIN
CONVECTION ACROSS SE CO SAT NIGHT...SUSPECT MOST TSTORMS WILL DIE
OUT WITH LOSS OF HEATING.

SUNDAY DRIES OUT AND WARMS UP...ESP FOR THE PLAINS.  BOTH GFS/NAM
SHOW ANOTHER SHORTWAVE MOVING INTO WRN CO DURING THE LATE
AFTN...AND ACROSS SOUTH CENTRAL AND SOUTHEAST CO OVERNIGHT.
DESPITE CONTINUED SE LOW LVL FLOW ACROSS THE PLAINS...LOW LVL
MOISTURE MIXES OUT WITH DEW POINTS FALLING OFF INTO THE 30S ACROSS
THE I-25 CORRIDOR AND THE ADJACENT PLAINS WITH 40S FARTHER TO THE
EAST. THIS SHOULD LIMIT CONVECTION...ESP EAST OF I-25. BUT WITH
AFTN HEATING...AND INCOMING SHORTWAVE LATE IN THE DAY...SHOULD SEE
ISOLATED AFTN TSTORMS ONCE AGAIN OVER THE MTS. COULD EVEN SEE AN
INCREASE IN TSTORM COVERAGE OUT WEST...BUT WILL KEEP LOW ISOLATED
POPS FOR THESE AREAS FOR NOW UNTIL CONFIDENCE INCREASES ON HOW
MUCH MOISTURE WILL ACTUALLY ACCOMPANY THE SYSTEM. ALSO ADDED SOME
LOW ISO POPS OVERNIGHT OUT WEST AS ENERGY WILL STILL MOVE MOVING
ACROSS THE AREA AFT 06Z WHICH COULD SUSTAIN SOME WEAK CONVECTION
OVERNIGHT. NOT ANTICIPATING MUCH IN THE WAY OF QPF THOUGH...AND
GUSTY WINDS AND LIGHTNING WILL BE THE MAIN CONCERNS WITH ANY
THUNDERSTORMS...SAT AFTN/EVENING. WILL ALSO HAVE TO MONITOR THE SE
CORNER...WHERE A MARGINAL SEVERE THUNDERSTORM WILL BE POSSIBLE
DEPENDING ON HOW FAR EAST SFC DEW POINTS MIX OUT.

MONDAY THROUGH THURSDAY...NOT MUCH CHANGE WITH MODELS KEEPING UPPER
RIDGE OVER THE SRN/CEN U.S ROCKIES. A SERIES OF WEAK SHORTWAVES
MOVE AROUND THE PERIPHERY OF THE UPPER RIDGE ACROSS THE FCST AREA
FROM TIME TO TIME. MOISTURE ACROSS THE PLAINS MAKES PERIODIC
RESURGENCES INTO THE SE PLAINS ON SOUTHEASTERLY LOW LVL FLOW.
MONDAY LOOKS SIMILAR TO SUN WITH WARMER TEMPS/SLIGHTLY LOWER SFC
DEW POINTS. MOISTURE APPEARS TO ADVECT BACK INTO EASTERN SECTIONS
OF THE FCST AREA FOR TUESDAY...THEN WAVERS BACK TO THE EAST INTO
THURS AS RIDGE AXIS TRIES TO SHIFT EAST OF THE AREA. THIS FAR
OUT...DETAILS ARE DIFFICULT AT BEST...SO FCST WILL MAINTAIN
ISOLATED POPS EACH DAY...WITH AT LEAST SOME POTENTIAL FOR AN
ISOLATED SVR STORM POSSIBLE EACH DAY ACROSS PORTIONS OF THE
EASTERN PLAINS. -KT

AVIATION...
TSRA CHANCES AT KCOS AND KPUB DEVELOP AFTER 18Z...AND WITH SLIGHTLY
MORE MOISTURE TODAY...WILL LIKELY SEE SOME LOWER CLOUDS AND A LITTLE
LONGER PERIOD OF MVFR WITH ANY STORMS THIS AFTERNOON AND EARLY
EVENING. AN ISOLATED HIGH BASED TSRA STILL POSSIBLE AT KALS...WITH
GUSTY/ERRATIC WINDS THE THREAT ONCE AGAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/44
Hazardous weather outlook, Jun 20, 1:17 PM MDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
117 PM MDT FRI JUN 20 2008

COZ058>089-093>099-211930-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
117 PM MDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS THE PLAINS
THIS AFTERNOON AND EVENING...WITH A FEW SEVERE STORMS POSSIBLE ALONG
AND EAST OF INTERSTATE 25. THE PRIMARY THREATS WILL BE HAIL UP TO
3 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...VERY HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED
TORNADO IS ALSO POSSIBLE ACROSS THE PLAINS.

FARTHER WEST OVER THE MOUNTAINS AND VALLEYS...ONLY ISOLATED
THUNDERSTORMS ARE FORECAST...WITH WIND GUSTS TO 50 MPH AND
OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREATS. LITTLE OR
NO RAINFALL IS EXPECTED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING
ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. ONE OR TWO STRONG
TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS PORTIONS
OF THE SOUTHEAST PLAINS...ESPECIALLY NEAR THE COLORADO KANSAS
BORDER. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND LIGHTNING
WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS IN THESE AREAS.

ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE MOUNTAINS
AND HIGH VALLEYS EACH DAY WHERE THE PRIMARY THREATS WILL BE WIND
GUSTS UP TO 50 MPH AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE SOUTHEAST PLAINS AND ADJACENT MOUNTAIN AREAS THIS
AFTERNOON THROUGH THIS EVENING.

In the hours before

Local storm report, Jun 20, 2:10 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
210 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             5 ESE COLORADO SPRINGS  38.80N 104.74W
06/20/2008  M0.75 INCH       EL PASO            CO   NWS EMPLOYEE

&&

MN
Local storm report, Jun 20, 2:28 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             1 ESE SECURITY          38.74N 104.73W
06/20/2008  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 20, 2:38 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          3 W SECURITY            38.75N 104.80W
06/20/2008                   EL PASO            CO   OFFICIAL NWS OBS

            TORNADO OBSERVERED FROM NWS FORECAST OFFICE IN PUEBLO.

&&

MN
Local storm report, Jun 20, 2:41 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          3 W SECURITY            38.75N 104.80W
06/20/2008                   EL PASO            CO   OFFICIAL NWS OBS

            TORNADO OBSERVED FROM NWS FORECAST OFFICE IN PUEBLO.

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:11 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 19, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso26 min
Jun 19, 8:56 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jun 20, 1:49 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 20, 2:14 PM MDTSevere Thunderstorm WarningPUBKiowa61 min
Jun 20, 2:17 PM MDTTornado WarningPUBEl Paso25 min
Jun 20, 2:27 PM MDTTornado WarningPUBEl Paso, Pueblo63 min
Jun 20, 2:29 PM MDTTornado WarningPUBKiowa45 min
Jun 20, 2:56 PM MDTTornado WarningPUBKiowa, Prowers51 min
Jun 20, 3:21 PM MDTSevere Thunderstorm WarningPUBProwers54 min
Jun 20, 3:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo60 min
Jun 20, 3:32 PM MDTTornado WarningPUBKiowa, Prowers58 min
Jun 20, 3:42 PM MDTSevere Thunderstorm WarningPUBPueblo52 min
Jun 20, 4:27 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo35 min
Jun 20, 5:00 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers49 min
Jun 20, 5:19 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.